Please use this identifier to cite or link to this item:
Title: American Scenes
Authors: Tallack, Douglas
First Published: 1995
Publisher: Cambridge University Press (CUP)
Citation: Journal of American Studies, 1995, 29 (3), pp. 453-459.
ISSN: 0021-8758
Type: Article
Description: This paper was published as: Journal of American Studies, 1995, 29 (3), pp. 453-459. It is available from Doi: 10.1017/S0021875800022477
Metadata only entry
Appears in Collections:Published Articles, Centre for American Studies

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.